# SDR AALA20072485

- Difficulty date: December 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 15740
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT IN COCKPIT INOPERATIVE.  REPLACED BATTERY PACK AT AB5 23 FOR EMERGENCY LIGHTS IN COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
